MathSciNet Relay Station
MathSciNet bibliographic data
MR417428 30A98
Bonar, D. D.; Carroll, F. W. Annular functions form a residual set. J. Reine Angew. Math. 272 (1975), 23–24.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement